# SDR A6WA201040237

- Difficulty date: March 23, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 17,439 hours, 17,143 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER AND LOWER L/E`S ARE CHAFED.  BLENDED LOWER SKIN IN LIMITS (REO 601R-57-60-020) UPPER SKIN OUT OF LIMITS - REPLACE SKIN.
